HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.11 (1998) >

 
Title :A realization of twisted Grassmann varieties
Authors :Maeda, Takashi
Authors alternative :前田, 高士
Issue Date :30-Dec-1998
Abstract :A twisted Grassmann variety (a form of Grassmann variety), which is the variety representing the functor of right ideals of prescribed rank in a central simple algebra over a field, is represented by a linear section of a Grassmann variety (Theorem A). The Severi-Brauer schemes of some R-orders in the matrix ring M_4(R) of degree 4 over a regular local ring R are constructed (Theorem B). The variety of rank 4 right ideals of the associative k-algebra generated by x,y with the relations x^4 = y^4 = 0 and yx = √<-1>xy is described (Theorem C).
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16090
Citation :Ryukyu mathematical journal Vol.11 p.25 -52
Appears in Collections:Vol.11 (1998)

Files in This Item:

File Description SizeFormat
Vol11p025.pdf7517KbAdobe PDFView/Open